# SDR C2XA02TY076

- Difficulty date: May 5, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145
- Aircraft serial: 145146
- Aircraft time: 7,433 hours, 5,166 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 14523220401
- Part serial: NA
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a schedule inspection the forward pressure bulkhead was found gouged under the windshield wiper moter. Maintenance blended out the damage, performed dye penetrant inspection, alodined and primed I/A/W-EMB-135/145-CPM-51-21-04,51-21-05 and GST-1423/02. The repair procedure was satisfactory and the aircraft will be released upon complection of inspection.
